# SDR DALA13034066309

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 98,795 hours, 12,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHTS OUT AT 1ST AND 2ND POS.  REPLACED FUSE ON POWER SUPPLY THEN OPS CHECKED GOOD IAW AMM 33-51, NRT 116646.
